IMIS | Flanders Marine Institute
 

Flanders Marine Institute

Platform for marine research

IMIS

Publications | Institutes | Persons | Datasets | Projects | Maps
[ report an error in this record ]basket (0): add | show Printer-friendly version

Study on the oscillatory and nonoscillatory properties of the second order linear differential equation
Jing, Z. (2000). Study on the oscillatory and nonoscillatory properties of the second order linear differential equation. J. Ocean Univ. Qingdao/Qingdao Haiyang Daxue Xuebao 30(1): 177-183
In: Journal of Ocean University of Qingdao: Oceanic and Coastal Sea Research = Qingdao Haiyang Daxue Xuebao. Ocean University: Qingdao. ISSN 1001-1862, more
Peer reviewed article  

Available in  Author 

Author  Top 
  • Jing, Z., correspondent

All data in IMIS is subject to the VLIZ privacy policy Top | Author